Jump to content

Why Low Bp


Jacquie802
 Share

Recommended Posts

Hi guys,

I've felt soo tired and had a headache all day so I decided to take my BP. I took the Midodrine about an hour and a half ago but my BP is only 91/49...Usually when I take the Midodrine it's 117/70something or what not....

Before I was on Midodrine my BP would run about 90/54, but now that I am on it, shouldn't it be higher???

Thanks for any input, etc.

Jacquie

Link to comment
Share on other sites

hey jacquie,

is that pressure sitting or standing? either way, it's low...

not sure what could be going on.....the only thing i can think of is that perhaps your body has built up a tolerance to it and that you might need more for it to work better. either that, either/and i should say, have you taken in enough fluids today? dehydration can bump your pressure down........

(p.s. i'll get back to your email tonight or tomorrow!) ..

hang in there. hope you get some answers as to what is causing the low BP..

angela.

Link to comment
Share on other sites

jacquie -

if it's a one-time thing it quite honestly may mean a million different things or nothing at all. if you had a big day yesterday b/c of the holiday it could be b/c your body is recovering. or you could be getting a bug. or could be a bit dehydrated. or who knows what else.

i wouldn't jump to any conclusions about your midodrine usage &/or needing to consistently change a dose based on one day. that said, if it continues to stay lower that's another story & something to talk with your doctor about. another option would be to ask your doctor if you can adjust your dosing yourself if you're having a "bad" or "low" day & you've checked your BP. i have done this for years & know that a few others on the board have as well; it's a possibility with midodrine at times b/c of it's short half-life.

just my two cents....

:huh: melissa

Link to comment
Share on other sites

I would probably start with the dehydrated thought, drink fluids and possibly take in some extra salt if you are allowed. Caffeine can also help with my blood pressure but if you have unmanaged tachycardia I would steer clear. Try some support hose. Hopefully you can touch base with your doc. and he might have some more ideas.

Link to comment
Share on other sites

Hi guys,

Yesterday I felt just as cruddy too, but I never took my BP..I just managed to get up out of bed for a few minutes..I feel soo exhausted it's not even funny. I was laying down and my BP was that low, usually when I have the Midodrine in me and I am laying down my BP goes to 120/80's at the very least...

Thanks for the replies! :huh:

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...